# SDR USAAD99029

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS-BUF - FLT 1022 - AFTER LANDING AT BUF THE FLIGHT CREW REPORTED FUMES IN THE FORWARD GALLEY AND COCKPIT 25 MINUTES AFTER TAKEOFF.  SUSPECTED THE LEFT AIR CONDITIONING PACK AS THE SOURCE.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM AND REPLACED THE WATER SEPARATOR COALESCER BAG AS A PRECAUTIONARY MEASURE.  (M)
